# SDR DALA2016031101855

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 313-446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT RING PAN UPPER FWD CORNER BETWEEN BS 313-332 AND AFT LWR CORNER BETWEEN BS Y=427-446.  RING PAN WAS REPAIRED IAW SRM 53-05, FIG 122, 51-30-2, 51-30-5, 51-10-3 PAR 14, 21 ON BS 427-446 AND BS 313-332 HFEC WAS ACCOMPLISHED ON RING PAN, UPPER FWD CORNER AND NOT CRACKS WERE FOUND IAW NDT SPM 06-10-01- 001, ER/A 487747-14MA, REV A, AND ER/A 493648-14MA, REV A.
